I woke up in the middle of the night with a very odd stomach ache. It felt like I ate a huge meal, and had a touch of heartburn. Thinking it was gas, I went to the bathroom and had diarrhea that was very clear, but it had difficulty coming out, so I didn't stay long.
When I woke up this morning, I got very cold,elt very week, and was very thirsty. I still had the fullness feeling, so drinking water was difficult even though my mouth was parched. After taking some pepto bismal, about an hour later I threw up. after the pepto came out, it was followed by bright red blood mixed in clearish vomit, and the last bit had darker blood with small dark brown bits in it. I felt better afterwards, but I'm getting the fullness feeling back and naseau. what should I do? If I need immediate medical attention, should I drive? I'm home alone. Thank you
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?